# SDR 2002FA0001360

- Difficulty date: December 2, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Aircraft: N13ES
- Make and model: Piper PA-31-325
- Aircraft serial: 317812046
- Aircraft time: 6,203 hours
- System (JASC): 5520 · Elevator Structure
- Part: Spring
- Part number: 710563
- Condition: Broken
- Location: Elevator
- Part time: 965 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR BUNGE SPRING PART NUMBER 710563 WAS FOUND BROKEN.  THIS SPRING IS LIFE LIMITED TO 1000 HOURS PER AD 98-08-18.  THIS SPRING WAS LAST INSPECTED AT 964 HOURS OF SERVICE.
